Follow
Jens Reinhold
Jens Reinhold
Postdoc, WWU Münster
Verified email at uni-muenster.de
Title
Cited by
Cited by
Year
Linear and quadratic ranges in representation stability
T Church, J Miller, R Nagpal, J Reinhold
Advances in Mathematics 333, 1-40, 2018
252018
Characteristic numbers of manifold bundles over surfaces with highly connected fibers
M Krannich, J Reinhold
Journal of the London Mathematical Society 102 (2), 879-904, 2020
72020
Bundles with Non-multiplicative Â-Genus and Spaces of Metrics with Lower Curvature Bounds
G Frenck, J Reinhold
International Mathematics Research Notices 2022 (10), 7873-7892, 2022
62022
Essentiality and simplicial volume of manifolds fibered over spheres
T Kastenholz, J Reinhold
arXiv preprint arXiv:2107.05892, 2021
42021
Tautological classes and smooth bundles over BSU (2)
J Reinhold
Proceedings of the American Mathematical Society 147 (2), 885-895, 2019
42019
Some rational homology computations for diffeomorphisms of odd-dimensional manifolds
J Ebert, J Reinhold
arXiv preprint arXiv:2203.03414, 2022
32022
On manifold bundles over classifying spaces
J Reinhold
Stanford University, 2019
22019
Parametrised moduli spaces of surfaces as infinite loop spaces
A Bianchi, F Kranhold, J Reinhold
Forum of Mathematics, Sigma 10, 2022
12022
The system can't perform the operation now. Try again later.
Articles 1–8